| Model Number |
SD800.440 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device is not expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative & additional reporter: surgeon name: (b)(6).(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that the patient had an infection and the psi was removed.(sd800.440 1ea, lot.No : 75p3566).The quantity of plates and screws implanted and explanted together with the psi peek implant - 2 hole plate 1ea, square plate 3ea, 4mm screw 14ea.This complaint involves three (3) device.This report is for one (1) psi sd800.440 peek implant.This report is 1 of 3 for (b)(4).
Event or Problem Description
Additional event description this (b)(4) will capture the following devices that were explanted due to infection: psi sd800.440 peek implant qty: (b)(4) , unk - plates: cmf qty: (b)(4), unk - screws: cmf qty: (b)(4).While, (b)(4) will capture the other 9 screws that were explanted due to infection.A.The following ip's were created to capture the other 3 plates explanted together with the psi peek implant due to infection: ip-(b)(4): unk - plates: cmf, ip-(b)(4): unk - plates: cmf, ip-(b)(4): unk - plates: cmf.The following ip's were created to capture the other 4 screws explanted together with the psi peek implant due to infection: ip-(b)(4) : unk - screws: cmf, ip-(b)(4) : unk - screws: cmf, ip-(b)(4) : unk - screws: cmf , ip-(b)(4) : unk - screws: cmf.Note: the other 9 screws will be captured under (b)(4) due to system limitation in capturing the number of ip's in pc.This complaint involves nineteen (19) devices.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.